# SDR HEEA0014903

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: King A
- Aircraft serial: BL3
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 10138001313
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE WOULD NOT HOLD CABIN ALTITUDE WITH NR 2 FLOWPACK CUT OFF.
